PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 77 | 4 | 315-337
Tytuł artykułu

Some applications of large sieve in Riemann surfaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
77
Numer
4
Strony
315-337
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-04-25
Twórcy
  • Departamento de Matemáticas, Facultad de Ciencias, Universidad Autónoma de Madrid, 28049 Madrid, Spain
Bibliografia
  • [Ch] F. Chamizo, The large sieve in Riemann surfaces, this volume, 303-313
  • [Du] W. Duke, Hyperbolic distribution problems and half-integral weight Maass forms, Invent. Math. 92 (1988), 73-90
  • [Gr-Ry] I. S. Gradshteyn, I. M. Ryzhik, Tables of Integrals, Series and Products, 5th ed., A. Jeffrey (ed.), Academic Press, 1994
  • [Gr] E. Grosswald, Representations of Integers as Sums of Squares, Springer, 1985
  • [Ha] G. H. Hardy, The average of the functions P(x) and Δ(x), Proc. London Math. Soc. (2) 15 (1916), 192-213
  • [Iw] H. Iwaniec, Introduction to the Spectral Theory of Automorphic Forms, Bibl. Rev. Mat. Iberoamericana, Madrid, 1995
  • [Iw-Sa] H. Iwaniec, P. Sarnak, $L^{∞}$-norms of eigenfunctions of arithmetic surfaces, Ann. of Math., to appear
  • [Pa] S. J. Patterson, A lattice point problem in hyperbolic space, Mathematika 22 (1975), 81-88. (Corrigendum in 23 (1976), 27.)
  • [Ph-Ru] R. Phillips, Z. Rudnick, The circle problem in the hyperbolic plane, preprint
  • [Se] A. Selberg, On the estimation of Fourier coefficients of modular forms, in: Proc. Sympos. Pure Math. 8, Amer. Math. Soc., Providence, 1965, 1-5.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav77i4p315bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.